# SDR FDEA201506021677

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 550 hours, 33,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT L1 DOOR EMER & SLIDE LIGHTS INOPERATIVE.  INSTALLED NEW BATTERY PACK, NO HELP.  R & R L1 EMER LIGHTS BATTERY CHARGER & BATTERY PACK IAW AMM 33-51-07-2, OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
